MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222253
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: according to the information received, it was reported that when using the ti 4.5 healix anchor, the orthocord suture of the anchor broke at one point and was worn.The complaint device is not being returned, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it was only observed that a piece of the suture was frayed.The photo do not provide enough evidence to confirm the failure reported.A manufacturing record evaluation was performed for the finished device lot number: 6l28670, and no nonconformances were identified.The photo do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.The possible root cause for the reported failure can be attributed to an excessive force applied during the suture threading, as per ifu 109583, apply tension (normal force) on suture lengths.Excessive force may overload the anchor or suture.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on (b)(6) 2021, it was observed that the suture on the anchor on the 4.5 healix ti anchor w/ocord device broke at one point and was worn.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
4.5 HEALIX TI ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12615425
Report Number1221934-2021-02927
Device Sequence Number17667375
Product Code HWC
UDI-Device Identifier10886705007998
UDI-Public10886705007998
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number222253
Device Catalogue Number222253
Device Lot Number6L28670
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1